RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 62, Issue 5  


The exact order of information-based complexity of weakly singular integral equations with periodic analytic coefficients
M. Azizov
643
Null-quadrics of codimension 4 in $\mathbb C^7$
E. G. Anisova
657
On the interpolation of some generalized function spaces of different anisotropy
A. G. Bagdasarian
666
Negative exterior curvature foliations on compact Riemannian manifolds
A. A. Borisenko
673
Trigonometric series of classes $L^p(\mathbb T)$, $p\in]1;\infty[$ and their conservative means
I. N. Brui
677
Lattice of subalgebras of the ring of continuous functions and Hewitt spaces
E. M. Vechtomov
687
Reconstruction of 3-submanifolds of large codimension in Euclidean spaces from their Gauss image
V. A. Gorkavyy
694
Compactness of support of solutions to nonlinear second-order elliptic and parabolic equations in a half-cylinder
G. V. Grishina
700
Strict inequalities for the derivatives of functions satisfying certain boundary conditions
A. I. Zvyagintsev
712
Saddle point for differential games with strongly convex-concave integrand
G. E. Ivanov
725
Stability properties of cycles and tori of a simplest nonresonant wave-type equation
Yu. S. Kolesov
744
Weighted Korn inequalities in paraboloidal domains
S. A. Nazarov
751
A generalization of the Denjoy integral
V. A. Skvortsov, A. P. Solodov
766
On approximation of the “Membrane” Schrödinger operator by the “Crystal” operator
Yu. P. Chuburin
773

Brief Communications
On a class of delay functional-differential equations in Hilbert space
V. V. Vlasov
782
On the numerical ranges of a family of commuting operators
A. M. Gomilko, G. V. Radzievskii
787
On growing solutions of nonlinear ordinary differential equations
A. A. Kon'kov
792
On basis elements in idempotent subspaces
V. P. Maslov
796
Topological obstructions to integration by a redundant set of integrals
V. V. Ten
798
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019